Related Questions

I have had a sinus infection for about a week now. I'm on cipro (ciprofloxacin) and now I have a smelly, yellow colored snot. Is this normal?

Yes. Foul odor is a sign of infection, which you a treating with the cipro (ciprofloxacin). If it doesn't clear within 4-5 days, seek out an ENT specialist. They may be able to "wash out" your sinuses and give the antibiotics a headstart. Read more...
Rule out bad stuff. Unresponsive sinus discharge not responding to an antibiotic. This is a tumor, major fungal infection, or wegener's granulomatosis until proved otherwise. Unless you clear in the next few days, consider a visit to an otolaryngologist. Read more...
Yes and no. Foul-smelling mucus is most often due to a less common type of infection known as an anaerobic infection, which is not well treated by cipro (ciprofloxacin). Clindamycin typically works best for these. If your symptoms don't resolve by the time you finish the cipro (ciprofloxacin), you should contact your doctor for a reevaluation. Read more...